Sep 14, 2007
I'm an HIV+ man, I was diagnosed on Dec 16 04. I was put on meds right away (Norvir, truvada and lexiva) due to my low numbers. Recently I have started having pain that has left a few doctors scratching their heads. I'm wondering if its related to my HIV or something else that we've not found. The pain is sharp and comes on very quickly, it also leaves just as quick. Its as if I've been shocked, or stabbed. This happens hundreds of times through out the day. I've seen a nuerologist who said he'd never heard of anything like it. I'm hoping to find a way to get some relief but I"m not sure where to turn or what my next corse of action should be. Any help or suggestion would be greatly apreciated.
Response from Dr. Henry
Neither your HIV meds or HIV per se have been clearly linked in any clear manner to the pain syndrome you describe. Herpes zoster (shingles) can result in persistent or intermittent pain. When I get stumped with a pain dilemma I often refer to a pain specialist to point me in the right direction for both a diagnosis and a treatment plan. KH
fat graft for lipoatrophy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.